On invariants for measure preserving transformations

Volume 169 / 2001

G. Hjorth Fundamenta Mathematicae 169 (2001), 51-84 MSC: Primary 03A15. DOI: 10.4064/fm169-1-2

Abstract

The classification problem for measure preserving transformations is strictly more complicated than that of graph isomorphism.

Authors

  • G. Hjorth6363 MSB, Mathematics
    UCLA
    Los Angeles, CA 90095-1555, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image